Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces

Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We are concerned with heat kernel estimates for a non local Dirichlet form on an Ahlfors regular metric measure space. We use an analytic approach to obtain the full lower stable-like estimate of the heat kernel from the near diagonal lower estimate. Combining with other known results, we obtain certain equivalent conditions for two-sided stable-like estimates of the heat kernel. The results can be simplified in certain cases, for example, when the Dirichlet form admits an effective resistance. (C) 2017 Elsevier Inc. All rights reserved.
Stichworte
Non-local Dirichlet form; Heat kernel; Lower estimate
Erscheinungsjahr
2017
Zeitschriftentitel
JOURNAL OF FUNCTIONAL ANALYSIS
Band
272
Ausgabe
8
Seite(n)
3311-3346
ISSN
0022-1236
eISSN
1096-0783
Page URI
https://pub.uni-bielefeld.de/record/2911005

Zitieren

Grigoryan A, Hu E, Hu J. Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 2017;272(8):3311-3346.
Grigoryan, A., Hu, E., & Hu, J. (2017). Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 272(8), 3311-3346. doi:10.1016/j.jfa.2017.01.001
Grigoryan, A., Hu, E., and Hu, J. (2017). Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS 272, 3311-3346.
Grigoryan, A., Hu, E., & Hu, J., 2017. Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 272(8), p 3311-3346.
A. Grigoryan, E. Hu, and J. Hu, “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 272, 2017, pp. 3311-3346.
Grigoryan, A., Hu, E., Hu, J.: Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 272, 3311-3346 (2017).
Grigoryan, Alexander, Hu, Eryan, and Hu, Jiaxin. “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”. JOURNAL OF FUNCTIONAL ANALYSIS 272.8 (2017): 3311-3346.